Journal article icon

Journal article

On the category O for rational Cherednik algebras

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00222-003-0313-8

Authors


Ginzburg, V More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
INVENTIONES MATHEMATICAE
Volume:
154
Issue:
3
Pages:
617-651
Publication date:
2003-12-05
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:e03c91e0-289f-4fd3-be54-fcc4f873d190
Source identifiers:
22386
Local pid:
pubs:22386

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP